# SDR UPS01236612

- Difficulty date: August 2, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Nlg Ww Bs 240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NLG WHEEL WELL R/H SIDEWALL AREA HSA CRACK APPROX BS 240 BELOW ACCESS PANEL 3122.     REMOVED FASTENERS AT R/H SIDE BS 240 CUT OUT DAMAGE AREA AS PER B727 SRM 51-40-02.  PERFORMANCE NDT INSP AS PER B727 NDT 51-00-00 FIG 4. FOUND NO CRACK.  INSTALLED REPAIR AT NOSE LANDING GEAR R/H WEB AREA BS 240 BELOW ACCESS PANEL AS PER B727 SRM 51-40-2.
